# SDR GAIA00569

- Difficulty date: August 22, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2710 · Aileron Control System
- Part: Duct
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: RIGHT HAND WING NR 6 SLAT INTERNAL RIB OUTBD OF ANTI-ICE DUCTING TUBE IS CRACKED (SLAT STA 161) CORRECTIVE ACTION: FABED DOUBLER REPAIR IAW SRM 57-30-3. STOP DRILL CRACK IAW SRM 51-10-1 INSTALLED DOUBLER REPAIR IAW SRM 57-30-3
